A family of groups with a countable infinity of full orders

Buttsworth R.N. (1971) A family of groups with a countable infinity of full orders. Bulletin of the Australian Mathematical Society, 4 1: 97-104. doi:10.1017/S000497270004630X


Author Buttsworth R.N.
Title A family of groups with a countable infinity of full orders
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1971-01-01
Sub-type Article (original research)
DOI 10.1017/S000497270004630X
Volume 4
Issue 1
Start page 97
End page 104
Total pages 8
Subject 2600 Mathematics
Abstract We construct a family of groups with precisely NO full orders.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 12:06:17 EST by System User